Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 349025, 11 pages
http://dx.doi.org/10.1155/2013/349025
Research Article

Upper and Lower Solution Method for Fractional Boundary Value Problems on the Half-Line

Department of Mathematics, Huaiyin Normal University, Huai’an, Jiangsu 223300, China

Received 14 August 2013; Revised 25 October 2013; Accepted 27 October 2013

Academic Editor: Saeid Abbasbandy

Copyright © 2013 Dandan Yang and Chuanzhi Bai. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. P. Agrwal and D. O'Regan, Infinite Interval Problems for Differential, Difference and Integral Equations, Kluwer Academic Publisher, Dodrecht, The Netherlands, 2001. View at MathSciNet
  2. R. P. Agrwal and D. O'Regan, “Infinite interval problems modeling phenomena which arise in the theory of plasma and electrical potential theory,” Studies in Applied Mathematics, vol. 111, no. 3, pp. 339–358, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. J. V. Baxley, “Existence and uniqueness for nonlinear boundary value problems on infinite intervals,” Journal of Mathematical Analysis and Applications, vol. 147, no. 1, pp. 122–133, 1990. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  4. C. Bai and J. Fang, “On positive solutions of boundary value problems for second-order functional differential equations on inifinite intervals,” Journal of Mathematical Analysis and Applications, vol. 282, no. 2, pp. 711–731, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  5. C. Bai and C. Li, “Unbounded upper and lower solution method for third-order boundary-value problems on the half-line,” Electronic Journal of Differential Equations, vol. 2009, no. 119, pp. 1–12, 2009. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  6. H. Lian and F. Geng, “Multiple unbounded solutions for a boundary value problem on infinite intervals,” Boundary Value Problems, vol. 2011, no. 51, pp. 1–8, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. S. Liang and J. Zhang, “The existence of countably many positive solutions for some nonlinear three-point boundary problems on the half-line,” Nonlinear Analysis, Theory, Methods and Applications, vol. 70, no. 9, pp. 3127–3139, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  8. Y. Liu, “Existence and unboundedness of positive solutions for singular boundary value problems on half-line,” Applied Mathematics and Computation, vol. 144, no. 2-3, pp. 543–556, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  9. B. Liu, L. Liu, and Y. Wu, “Unbounded solutions for three-point boundary value problems with nonlinear boundary conditions on [0, +∞),” Nonlinear Analysis, Theory, Methods and Applications, vol. 73, no. 9, pp. 2923–2932, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  10. J. Li, B. Liu, and L. Liu, “Solutions for a boundary value problem at resonance on [0,∞),” Mathematical and Computer Modelling, vol. 58, no. 11-12, pp. 1769–1776, 2013. View at Publisher · View at Google Scholar
  11. H. Lian and W. Ge, “Solvability for second-order three-point boundary value problems on a half-line,” Applied Mathematics Letters, vol. 19, no. 10, pp. 1000–1006, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  12. R. P. Agarwal, V. Lakshmikantham, and J. J. Nieto, “On the concept of solution for fractional differential equations with uncertainty,” Nonlinear Analysis, Theory, Methods and Applications, vol. 72, no. 6, pp. 2859–2862, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  13. B. Ahmad and J. J. Nieto, “Existence results for a coupled system of nonlinear fractional differential equations with three-point boundary conditions,” Computers and Mathematics with Applications, vol. 58, no. 9, pp. 1838–1843, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  14. C. Bai, “Impulsive periodic boundary value problems for fractional differential equation involving Riemann-Liouville sequential fractional derivative,” Journal of Mathematical Analysis and Applications, vol. 384, no. 2, pp. 211–231, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  15. C. Bai, “Existence result for boundary value problem of nonlinear impulsive fractional differential equation at resonance,” Journal of Applied Mathematics and Computing, vol. 39, no. 1-2, pp. 421–443, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. K. Diethelm and N. J. Ford, “Analysis of fractional differential equations,” Journal of Mathematical Analysis and Applications, vol. 265, no. 2, pp. 229–248, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  17. I. Podlubny, Fractional Differential Equations, in: Mathematics in Sciences and Engineering, vol. 198, Academic Press, San Diego, Calif, USA, 1999. View at MathSciNet
  18. S. G. Samko, A. A. Kilbas, and O. I. Marichev, Fractional Integrals and Derivatives. Theory and Applications, Gordon and Breach, Yverdon, Switzerland, 1993. View at MathSciNet
  19. V. E. Tarasov, Fractional Dynamics: Applications of Fractional Calculus to Dynamics of Particles, Fields and Media,, Springer, New York, NY, USA, 2011. View at MathSciNet
  20. Y. Chen and X. Tang, “Positive solutions of fractional differential equations at resonance on the half-line,” Boundary Value Problems, vol. 2012, no. 64, pp. 1–13, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. C. Kou, H. Zhou, and Y. Yan, “Existence of solutions of initial value problems for nonlinear fractional differential equations on the half-axis,” Nonlinear Analysis, Theory, Methods and Applications, vol. 74, no. 17, pp. 5975–5986, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  22. X. Su and S. Zhang, “Unbounded solutions to a boundary value problem of fractional order on the half-line,” Computers and Mathematics with Applications, vol. 61, no. 4, pp. 1079–1087, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  23. A. Arara, M. Benchohra, N. Hamidi, and J. J. Nieto, “Fractional order differential equations on an unbounded domain,” Nonlinear Analysis, Theory, Methods and Applications, vol. 72, no. 2, pp. 580–586, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  24. D. Baleanu, O. G. Mustafa, and D. O'Regan, “On a fractional differential equation with infinitely many solutions,” Advances in Difference Equations, vol. 2012, no. 145, pp. 1–6, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  25. X. Liu and M. Jia, “Multiple solutions of nonlocal boundary value problems for fractional differential equations on the half-line,” Electronic Journal of Qualitative Theory of Differential Equations, vol. 2011, no. 56, pp. 1–14, 2011. View at Google Scholar · View at MathSciNet · View at Scopus
  26. S. Liang and J. Zhang, “Existence of three positive solutions of m-point boundary value problems for some nonlinear fractional differential equations on an infinite interval,” Computers and Mathematics with Applications, vol. 61, no. 11, pp. 3343–3354, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  27. Y. Lin, B. Ahmad, and R. P. Agarwal, “Existence of solutions for a coupled system of nonlinear fractional differential equations with fractional boundary conditions on the half-line,” Advances in Difference Equations, vol. 2013, no. 46, pp. 1–19, 2013. View at Publisher · View at Google Scholar
  28. X. Su, “Solutions to boundary value problem of fractional order on unbounded domains in a Banach space,” Nonlinear Analysis, Theory, Methods and Applications, vol. 74, no. 8, pp. 2844–2852, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  29. G. Wang, B. Ahmad, and L. Zhang, “A coupled system of nonlinear fractional differential equations with multipoint fractional boundary conditions on an unbounded domain,” Abstract and Applied Analysis, vol. 2012, Article ID 248709, 11 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  30. L. Zhang, G. Wang, B. Ahmad, and R. P. Agarwal, “Nonlinear fractional integro-differential equations on unbounded domains in a Banach space,” Journal of Computational and Applied Mathematics, vol. 249, pp. 51–56, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  31. X. Zhao and W. Ge, “Unbounded solutions for a fractional boundary value problems on the infinite interval,” Acta Applicandae Mathematicae, vol. 109, no. 2, pp. 495–505, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  32. D. Delbosco and L. Rodino, “Existence and uniqueness for a nonlinear fractional differential equation,” Journal of Mathematical Analysis and Applications, vol. 204, no. 2, pp. 609–625, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  33. M. Meehan and D. O'Regan, “Existence theory for nonlinear Fredholm and Volterra integral equations on half-open intervals,” Nonlinear Analysis, Theory, Methods and Applications, vol. 35, no. 3, pp. 355–387, 1999. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  34. B. Yan, D. O'Regan, and R. P. Agarwal, “Unbounded solutions for singular boundary value problems on the semi-infinite interval: upper and lower solutions and multiplicity,” Journal of Computational and Applied Mathematics, vol. 197, no. 2, pp. 365–386, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus